# SDR SWAA2023031604031

- Difficulty date: February 16, 2023
- Submitted: March 16, 2023
- Operation: Air carrier
- Aircraft: N278WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36441
- Aircraft time: 52,434 hours, 31,459 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK STRINGER 27L LACATED STA 540 FWD CARGO COMPARTMENT 2023-127548<[01] TOOL USED: ULTRASONIC EQUIPMENT; P/N: 45 MG; S/N: 130063701; DUE DATE: 16-JUN-23.;[02] TOOLS USED: TEMPERATURE CONTROLLER: P/N: P3015GOES00000; S/N: 112031023; DUE DATE: 01-FEB-24; TEMPERATURE CONTROLLER: P/N: P3015GOES00000; S/N: 112820025; DUE DATE: 01-FEB-24.;[03] REPAIRED STRINGER 27L LOCATED BTW BS 500D AND BS 540 FWD CARGO COMPARTMENT IAW SRM B737-700 B737-700 53-00-03-2R-1 REPAIR 1 SEE INDIVIDUAL SIGNOFFS BELOW.;[04] TASK CARD COMPLETED   REPAIRED STRINGER 27L LOCATED BTW BS 500D AND BS 540 FWD CARGO COMPARTMENT IAW SRM B737-700 B737-700 53-00-03-2R-1 REPAIR 1 SEE INDIVIDUAL SIGNOFFS BELOW. RII
